MAUDE Adverse Event Report: ORTHO-CLINICAL DIAGNOSTICS, INC. VITROS ECIQ IMMUNODIAGNOSTIC SYSTEM; CHEMISTRY ANALYZER

ORTHO-CLINICAL DIAGNOSTICS, INC. VITROS ECIQ IMMUNODIAGNOSTIC SYSTEM; CHEMISTRY ANALYZER
Model Number 1922814
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/11/2023
Type of Reportable Event Malfunction
Event or Problem Description
A customer contacted the ortho clinical diagnostics (ortho) technical solution center (tsc) to report lower than expected vitros tsh results were obtained from a single level of non-vitros thermofisher mas omni-immune control, lot 2302 tested on a vitros eciq immunodiagnostic system.Mas level 1 control fluid vitros tsh results of 0.079, 0.044, 0.075 and 0.038 miu/l vs.The baseline mean value of 0.135 miu/l.Biased results of the magnitude and direction observed may lead to inappropriate physician action if they were to occur undetected on patient samples.The lower than expected results were obtained from non-patient quality control samples and there was no allegation of patient harm as a result of the event.However, the investigation could not rule out that patient samples would not be affected if the event were to recur undetected.This report corresponds to ortho clinical diagnostics inc (ortho) complaint number (b)(4) and reportability assessment 601121.
 
Additional Manufacturer Narrative
The investigation concluded that lower than expected vitros tsh results were obtained from a single level of non-vitros thermofisher mas omni-immune control, lot 2302 tested on a vitros eciq immunodiagnostic system.The most likely assignable cause is instrument related.An ortho field engineer (fe) went on site and discovered the connections to the signal reagent (sr) dispense probes were very loose.The ortho fe replaced the sr dispense probes and verified all incubator, sr and well wash alignments.Once the service actions were completed, after the service actions were performed, acceptable vitros tsh performance was obtained.

Brand Name
VITROS ECIQ IMMUNODIAGNOSTIC SYSTEM
Common Device Name
CHEMISTRY ANALYZER
Manufacturer (Section D)
ORTHO-CLINICAL DIAGNOSTICS, INC.
100 indigo creek drive
rochester NY 14626
Manufacturer (Section G)
ORTHO-CLINICAL DIAGNOSTICS, INC.
100 indigo creek drive
rochester NY 14626
Manufacturer Contact
laurie o'riordan
microtyping systems
1295 southwest 29th avenue
pompano beach, FL 33069
9549709500
MDR Report Key16548645
Report Number0001319681-2023-00016
Device Sequence Number6042656
Product Code KHO
UDI-Device Identifier10758750000272
UDI-Public10758750000272
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/15/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1922814
Device Catalogue Number1922814
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/16/2023
Initial Report FDA Received Date03/15/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/23/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown